# SDR GAIA01292OP

- Difficulty date: August 8, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 741 - PDX-OMA - NR 8 SLAT INDICATED 'INTRANSIT' AFTER RETRACTION.  DUMPED FUEL TO LANDING WEIGHT.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN PDX.  CLEANED AND RECONNECTED NR 8 SLAT CANNON PLUG AT ACTUATOR.  PERFORMED NUMEROUS CYCLES OF SLATS/FLAPS.  SYSTEM OPERATES NORMALLY ON GROUND.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
